Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

should i wait?

i just started today taking a vitamin b complex pill. my question is, since im taking them for energy, would it not be wise to also drink this starbucks double shot energy drink i have sitting next to me? i just dont want to get all jittery

Answer Question
 
tnteaton

Asked by tnteaton at 5:27 PM on Jun. 25, 2009 in Just for Fun

Level 8 (271 Credits)
Answers (2)
  • vit. b wont make you jittery. it doesnt work like that. the starbucks alone would make me jittery though! =)
    Anonymous

    Answer by Anonymous at 5:31 PM on Jun. 25, 2009

  • ..lol..thats what i was gettin at
    tnteaton

    Answer by tnteaton at 5:36 PM on Jun. 25, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN